# SDR ASAA2020021532267

- Difficulty date: February 15, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 54,383 hours, 18,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410149
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR STRUCTURE IN FWD WET AREA AT FS 344 AND LBL12. GROUNDED - YES. REMOVED CORR FLOOR STRUCTURE FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED PART IAW B737 800 SRM 51 40 02 0G 0 W 1.5 O .080 R .063 L 1.25 D .017.
